# SDR QXEA200602398

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 13,030 hours, 9,573 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YEG - FLIGHT 2529 - AFTER TAKEOFF NOTICED EXTERNAL AC POWER DOOR LEFT OPEN.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. MAINTENANCE FOUND THE DOOR OPEN, INSPECTED THE AREA AND FOUND NO DAMAGE, CLOSED DOOR.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
